# SDR SIMA20120809021

- Difficulty date: August 9, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 23,456 hours, 21,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14000440403
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY RT BEAM HAS CORROSION AT FWD AND AFT NUT PLATE.  ACCOMPLISHED EO-EM-53MR-2015 REPAIR OF LAV RT BEAM AT FWD AND AFT NUT PLATE.
